Approximation of arbitration games by finite subgames

S.H. Tijs, M.J.M. Jansen

Research output: Contribution to journalArticleProfessional

211 Downloads (Pure)
Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalSankhya 45, Series B
Publication statusPublished - 1983

Cite this

Tijs, S. H., & Jansen, M. J. M. (1983). Approximation of arbitration games by finite subgames. Sankhya 45, Series B, 1-11.
Tijs, S.H. ; Jansen, M.J.M. / Approximation of arbitration games by finite subgames. In: Sankhya 45, Series B. 1983 ; pp. 1-11.
@article{08e7e8f8d531471b9aeea92b797d72c6,
title = "Approximation of arbitration games by finite subgames",
author = "S.H. Tijs and M.J.M. Jansen",
note = "Pagination: 11",
year = "1983",
language = "English",
pages = "1--11",
journal = "Sankhya 45, Series B",

}

Approximation of arbitration games by finite subgames. / Tijs, S.H.; Jansen, M.J.M.

In: Sankhya 45, Series B, 1983, p. 1-11.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Approximation of arbitration games by finite subgames

AU - Tijs, S.H.

AU - Jansen, M.J.M.

N1 - Pagination: 11

PY - 1983

Y1 - 1983

M3 - Article

SP - 1

EP - 11

JO - Sankhya 45, Series B

JF - Sankhya 45, Series B

ER -